# SDR C2XA99IA281

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12043270501
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3441 - THE CREW REPORTED THAT THE LEFT MAIN GEAR RED INDICATION LIGHT REMAINED ILLUMINATED UNTIL THE CONTROL LEVER WAS CYCLED TWICE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX IAW EMB 120MM 32-31-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
